MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E1
Medical Device Problem Codes Difficult to Remove (1528); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 30289162, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The product involved in the report has been returned and is being processed for evaluation.A review of the udi number is in-progress.All information reasonably known as of 07-nov-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported via mhra: (b)(4) the following information: "there was an incident where the wire split through the tube at the end of the [percutaneous endoscopic gastrostomy] peg.Corflo peg inserted on (b)(6) 2024.Initially a straightforward insertion, however wire split through the tube at the end of the peg, making it difficult to pull through the stomach.This caused trauma for the patient as the wire is not meant to split through the plastic.[office of generic drugs] ogd showed peg bumper appropriately positioned.Use of peg was held for 24 hours to allow abdomen to settle.Peg tip was cut and sent to medical physics with analysis.Patient monitored closely post peg and has remained stable." additional information received stated, "patient was not injured however there was a number of problems post insertion, such as the peg was not functioning and it was impossible to flush the tube.He needed a [computed tomography] ct scan and a tubogram.There was something within the tube stopping it from being flushed and this was pushed through with a soft wire 4-days after insertion.It was not possible to retrieve this as it was done in interventional radiology.The patient was unable to be fed for 5-days.".
 
Additional Manufacturer Narrative
Additional information: d4.The sample received was evaluated.The bag the sample was received had the peel-away sticker from the product packaging.After cleaning and decontamination, the sample was examined in a well-lit area.The returned sample consisted of a length of tubing measuring approximately 5.8cm in length.There was what appeared to be a segment of guidewire inside the tubing.The sample was examined under magnification.At one end, the tubing exhibited a jagged axial tear.There were two ends of the guidewire protruding from this tear.The length of tubing appeared somewhat tapered at the torn end.During the sample evaluation, it was observed that at one end, the tubing exhibited a jagged axial tear.Two ends of the guidewire protruded from that tear.Root cause could not be determined.All information reasonably known as of 04-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20634398
Report Number2026095-2024-00063
Device Sequence Number7369649
Product Code KNT
UDI-Device Identifier10350770462070
UDI-Public(01)10350770462070(240)120004981(11)231106(17)261105(10)30289162
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-6016E1
Device Catalogue Number50-6016E1
Device Lot Number30289162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale
Patient Weight65 KG